# SDR DALA2017110107896

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 33,483 hours, 19,647 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE AFT FAIRING, CORROSION NOTED ON INBD AND OUTBD SIDES OF AFT FAIRING. REPAIRED BOTH LOCATIONS IAW SRM 54-51-70 REP 1 AND 51-70-10 REP 2 AND REP GENERAL. POST REPAIR TAP TESTED BOTH REPAIRS IAW SRM 51-10-06 REP 1. NO DISBONDS NOTED.
